Wobbles

Updated on March 3, 2021 in Main Discussion
1 on December 23, 2019

So I’m relatively new to Kratom but I’ve had experience with using 4+ grams 4-5 times a day then I just got a batch of red Bali from Krabot and the first dose I took was 2 grams and it gave me a lot of dizziness and was tired I took a real long nap but this also happened when I tried a different vendor (fused flora) last week…is it from switching to a new vendor like my body isn’t used to it I just took one gram and I feel okay but obviously feel like I need more for the euphoric effects so I’m going to try and dose 2 more grams and see what happens has anyone else had this experience??

 
  • Liked by
Reply
0 on December 29, 2019

You’re taking too much.  Wobbles, dizziness and nausea come when you take too much.  Try reducing your dose and you’ll likely enjoy a lot more.

I suspect what you were using before was a bit less potent than both ours and krabot’s stuff.

  • Liked by
Reply
Cancel